User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Casas, Eduardo; Mateos, Mariano; Vexler, Boris 
Title:
New regularity results and improved error estimates for optimal control problems with state constraints 
Journal title:
ESAIM: Control, Optimisation and Calculus of Variations 
Year:
2014 
Journal volume:
20 
Journal issue:
03 
Pages contribution:
803-822 
Fulltext / DOI:
E-ISSN:
1262-3377 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively